On the statistical theory of homogeneous isotropic turbulence in a relativistic plasma
Doklady Akademii Nauk, Tome 147 (1962) no. 5, pp. 1063-1066
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_147_5_a20,
author = {Yu. L. Klimontovich},
title = {On the statistical theory of homogeneous isotropic turbulence in a relativistic plasma},
journal = {Doklady Akademii Nauk},
pages = {1063--1066},
year = {1962},
volume = {147},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_147_5_a20/}
}
Yu. L. Klimontovich. On the statistical theory of homogeneous isotropic turbulence in a relativistic plasma. Doklady Akademii Nauk, Tome 147 (1962) no. 5, pp. 1063-1066. http://geodesic.mathdoc.fr/item/DAN_1962_147_5_a20/